SRS Friend on Lithium

Discussion in 'On Topic' started by jayjay, Dec 19, 2004.

  1. jayjay

    jayjay Guest

    Shes on Lithium and says she blacks out sometimes...I told her to go back to the doctor but I dont think she will.
     
  2. sams0n

    sams0n $ OT Supporter

    Joined:
    Oct 7, 2004
    Messages:
    17,016
    Likes Received:
    65
    Location:
    Daly City, CA
    She at least needs to tell her doctor that she is having that side effect. They might want to switch her to something else.
     
  3. ExpLo

    ExpLo Guest

    The lithium levels in her blood is too high. Tell her to go get a blood test and have that checked, and tell her doctor that the dosage of lithium needs to be lowered.
     
  4. bobbarker70

    bobbarker70 New Member

    Joined:
    Jan 3, 2005
    Messages:
    2,947
    Likes Received:
    0
    Location:
    upstate ny
    thats odd i used to take lithium and i used to get the shakes and ticks, but never blacked out
     

Share This Page